# SDR AALA201803199016

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 3,215 hours, 1,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FOUND R3 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED R3 DOOR EMERGENCY OPERATION CYLINDER TO 1700 PSI PER TPA TEMPERATURE PER AMM 52-10-00.
